Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

When ever I sit and fall back on my bed my heart beat increases.

When ever I sit and fall back on my bed my heart beat increases. lasts for 10-15 seconds only. it is happening only for the past week or so. I am also not able to have sex until full satisfaction. What should I do ?
Asked On : Tue, 12 Jan 2010
Answers:  4 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Do you take drinks?/ are you having BP? Get a checkup done. If everything is normal, then you might be suffering from nothing but anxiety..

Answered: Tue, 12 Jan 2010
  User's Response
This is purely due to stress. What you need is proper counselling and slight modification in your lifestyle.
Answered: Mon, 18 Jan 2010
  User's Response

Yes, I have undergone around 12 sessions of counselling and really lot me a great relief.
Answered: Mon, 18 Jan 2010
  User's Response

This can be due to a imbalance in homonal activity which causes these kinds of symptoms
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor